Seguir
Susana D. Moura
Susana D. Moura
Email confirmado em mat.uc.pt
Título
Citado por
Citado por
Ano
Function spaces of generalised smoothness
SD de Moura
Dissertationes Mathematicae 398, 88 pp, 2001
1112001
Continuity envelopes of spaces of generalised smoothness, entropy and approximation numbers
DD Haroske, SD Moura
Journal of Approximation Theory 128 (2), 151-174, 2004
772004
Local growth envelopes of spaces of generalized smoothness: the subcriticalcase
AM Caetano, SD Moura
Mathematische Nachrichten 273 (1), 43-57, 2004
572004
Local growth envelopes of spaces of generalized smoothness: the critical case
AM Caetano, SD Moura
Mathematical Inequalities and Applications 7, 573-606, 2004
442004
On some characterizations of Besov spaces of generalized smoothness
SD Moura
Mathematische Nachrichten 280 (9‐10), 1190-1199, 2007
352007
Continuity envelopes and sharp embeddings in spaces of generalized smoothness
DD Haroske, SD Moura
Journal of Functional Analysis 254 (6), 1487-1521, 2008
342008
Automated retina identification based on multiscale elastic registration
IN Figueiredo, S Moura, JS Neves, L Pinto, S Kumar, CM Oliveira, ...
Computers in Biology and Medicine 79, 130-143, 2016
242016
Smoothness Morrey spaces of regular distributions, and some unboundedness property
DD Haroske, SD Moura, L Skrzypczak
Nonlinear Analysis: Theory, Methods & Applications 139, 218-244, 2016
232016
Limiting embeddings in smoothness Morrey spaces, continuity envelopes and applications
W Yuan, DD Haroske, SD Moura, L Skrzypczak, D Yang
Journal of approximation theory 192, 306-335, 2015
232015
On trace spaces of 2‐microlocal Besov spaces with variable integrability
SD Moura, JS Neves, C Schneider
Mathematische Nachrichten 286 (11‐12), 1240-1254, 2013
232013
Complements on growth envelopes of spaces with generalized smoothness in the sub-critical case
M Bricchi, SD Moura
Zeitschrift für Analysis und ihre Anwendungen 22 (2), 383-398, 2003
232003
On trace spaces of 2-microlocal type spaces
HF Goncalves, SD Moura, JS Neves
Journal of Functional Analysis 267 (9), 3444-3468, 2014
182014
Some embeddings of Morrey spaces with critical smoothness
DD Haroske, SD Moura, L Skrzypczak
Journal of Fourier Analysis and Applications 26, 1-31, 2020
162020
Continuity envelopes of spaces of generalized smoothness in the critical case
SD Moura, JS Neves, M Piotrowski
Journal of Fourier Analysis and Applications 15, 775-795, 2009
122009
Spaces of generalized smoothness in the critical case: optimal embeddings, continuity envelopes and approximation numbers
SD Moura, JS Neves, C Schneider
Journal of Approximation Theory 187, 82-117, 2014
112014
Unboundedness properties of smoothness Morrey spaces of regular distributions on domains
DD Haroske, SD Moura, C Schneider, L Skrzypczak
Science China Mathematics 60, 2349-2376, 2017
102017
Some specific unboundedness property in smoothness Morrey spaces. The non-existence of growth envelopes in the subcritical case
DD Haroske, SD Moura
Acta Mathematica Sinica, English Series 32, 137-152, 2016
92016
Optimal embeddings of spaces of generalized smoothness in the critical case
SD Moura, JS Neves, C Schneider
Journal of Fourier Analysis and Applications 17 (5), 777-800, 2011
92011
Non-smooth atomic decompositions of anisotropic function spaces and some applications
SD Moura, I Piotrowska, M Piotrowski
Centro de Matemática da Universidade de Coimbra, 2006
62006
Traces and extensions of generalized smoothness Morrey spaces on domains
S Moura, J Neves, C Schneider
Nonlinear Analysis 181, 311-339, 2019
52019
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20